Gamma Globulin Shots

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Oct 2009
Total Posts : 4
   Posted 11/5/2009 1:18 PM (GMT -6)   
Has anyone tried Gamma Globulin shots, and what sort of reaction did you have?
My doc (Dr. Laufer at Holtorf in LA) recommended them, as I've got high titers of CMV and EBV, but he also made a comment that, while the shots can work miracles, they can also make some people very sick for a few days.  I know the principle...I get to suffer more before I get to feel better, but I'm feeling so bad now that it's hard to comprehend feeling worse.
Any input is appreciated.

New Member

Date Joined Dec 2009
Total Posts : 9
   Posted 12/28/2009 7:16 PM (GMT -6)   
i took them back in the days, it help me got back on my feet, but this yeargot sick again, i have lyme, get check for lyme

Forum Moderator

Date Joined Nov 2006
Total Posts : 5311
   Posted 12/29/2009 12:10 PM (GMT -6)   
Maregug, I had to take them every six months for a couple of years when I lived overseas.  They were a preventative against hepatitis if I remember correctly.  I didn't have health problems at that time and I didn't have any reaction to them, but I know there are published lists of possible side effects just as with any drug.  The shots were given in the back of the fleshy hip area and could be a little painful so we were told to stand on the opposite leg and relax the leg it was given in, keeping it a little off the ground.  Good luck with it.
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

New Member

Date Joined Oct 2010
Total Posts : 3
   Posted 10/20/2010 12:32 PM (GMT -6)   
eyes I am going to start the shots I will tell as soon as I take them. I have a friend who took them and her medication. Then when she got off her medication her blood work got worse so she had to keep taking her medication and shots. She was getting better because she is a health guru she did not consult her hemo doctor who I go to to see him too. If anything consult your doctor about taking or continue or discontinue medication or shots. You don't want this thing to get a hold of your organs. You immunities are not doing their job you need some from the shots. God bless and hope you heal well

New Member

Date Joined Mar 2012
Total Posts : 5
   Posted 3/6/2012 3:47 PM (GMT -6)   
Interesting. I had my first gamma goblin shot a couple of weeks ago. My doc said they help some people feel a lot better. Now I'm wondering whether you feel worse first. Anyway, I felt worse for a couple of days after having it. Whether it was due to that or just the general fluctuations of the journey is a mystery.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 11:56 AM (GMT -6)
There are a total of 2,712,927 posts in 299,139 threads.
View Active Threads

Who's Online
This forum has 153726 registered members. Please welcome our newest member, tyghdjurehfl.
338 Guest(s), 10 Registered Member(s) are currently online.  Details
Joan M, MauiViv, 1000Daisies, Girlie, Serfr, Tudpock18, jewelrylady, moon61, quincy, Tim Tam

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer